# SDR CA130311003

- Difficulty date: February 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT IN BAD WEATHER, ENGINE NR 1 FLAMED OUT, FOLLOWED BY A SUCCESSFUL RELIGHT.  FLIGHT CONTINUED AS NORMAL AND THE ACFT MADE AN UNEVENTFUL LANDING.
